Format

Send to

Choose Destination
Pediatr Dermatol. 2012 May-Jun;29(3):331-2. doi: 10.1111/j.1525-1470.2011.01651.x. Epub 2011 Nov 28.

Periorificial dermatitis due to systemic corticosteroids in children: report of two cases.

Author information

1
Department of Dermatology, University of New Mexico, Albuquerque, New Mexico 87131, USA. bclementson@salud.unm.edu

Abstract

Periorificial dermatitis is a common acneiform eruption that is thought to represent a variant of rosacea. These patients typically present with uniform erythematous papules most commonly located periorally but also occurring around the nose and eyelids. This eruption has been linked to topical corticosteroid use, with only a few reports in the literature associated with systemic steroid use in adults. Here, we report two cases of periorificial dermatitis occurring after systemic corticosteroid use in children.

[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Wiley
Loading ...
Support Center